# SDR ASOA201101308

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,413 hours, 19,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MIDDLE EXTERNAL EMERGENCY LIGHT IS INOPERATIVE.  R & R LT MIDDLE EXTERNAL EMERGENCY LIGHT BULB.  IAW AMM 33-51-21.  OP'S CHECKED GOOD.
